Browse "MA-Journal Papers(저널논문)" byAuthor배성한

Showing results 3 to 6 of 6

3
On the action of Hecke operators on the Drinfeld cusp fors of small weight

배성한researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.7, no.1, pp.69 - 80, 1992-01

4
On the Carlitz module

배성한researcher; 한상근researcher, 충청수학회지, v.4, no.1, pp.85 - 90, 1991-01

5
On the singular values of the quotient of Drinfeld discriminant functions

이승재; 배성한researcher, 대한수학회논문집, v.10, no.4, pp.797 - 809, 1995-06

6
The arithmetic of Carlitz polynomials

배성한researcher, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.35, no.2, pp.341 - 360, 1998-06

rss_1.0 rss_2.0 atom_1.0